Advanced Search
Article Contents
Article Contents

Multivariable boundary PI control and regulation of a fluid flow system

Abstract Related Papers Cited by
  • The paper is concerned with the control of a fluid flow system governed by nonlinear hyperbolic partial differential equations. The control and the output observation are located on the boundary. We study local stability of spatially heterogeneous equilibrium states by using Lyapunov approach. We prove that the linearized system is exponentially stable around each subcritical equilibrium state. A systematic design of proportional and integral controllers is proposed for the system based on the linearized model. Robust stabilization of the closed-loop system is proved by using a spectrum method.
    Mathematics Subject Classification: 93C20, 93D15, 93D21, 93D30.


    \begin{equation} \\ \end{equation}
  • [1]

    G. Bastin and J. M. Coron, On boundary feedback stabilization of non-uniform linear $2 \times 2$ hyperbolic systems over a bounded interval, Systems & Control Letters, 60 (2011), 900-906.doi: 10.1016/j.sysconle.2011.07.008.


    H. Bounit, H. Hammouri and J. Sau, Regulation of an irrigation channel through the semigroup approach, Proceedings of the workshop on Regulation and Irrigation Canals, (1997), 261-267, Marrakesh, Maroc.


    J. M. Coron, B. d'Andréa-Novel and G. Bastin, A strict Lyapunov function for boundary control of hyperbolic systems of conservation laws, IEEE Transactions on Automatic Control, 52 ( 2007), 2-11.doi: 10.1109/TAC.2006.887903.


    E. J. Davison, The robust control of a servomechanism problem for linear time-invariant multivariable systems, IEEE Transactions Automatic Control, 21 (1976), 25-34.


    V. Dos Santos and C. Prieur, Boundary control of open channels with numerical and experimental validations, IEEE Transactions on Control Systems Technolgy, 16 (2008), 1252-1264.


    D. Georegs, Infinite-dimensional nonlinear predictive control design for open hydraulic systems, Networks and Heterogeneous Media - American Institute of Mathematical Sciences, 4 (2009), 267-285.doi: 10.3934/nhm.2009.4.267.


    J. M. Greenberg and T. T. Li, The effect of boundary damping for the quasi-linear wave equation, Journal of Differential Equations, 52 (1984), 66-75.doi: 10.1016/0022-0396(84)90135-9.


    F. L. Huang, Characteristic conditions for exponential stability of linear dynamical systems in Hilbert spaces, Ann. of Differential Equations, 1 (1985), 43-56.


    T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, 1976.


    I. Lasiecka and R. Triggiani, Finite rank, relative bounded perturbation of semigroups - Part I : Well-posedness and boundary feedback hyperbolic dynamics, Annali Scuola Normale Superior-Pisa, Classe di Scienze, Serie IV, XII (4), 12 (1985), 641-668.


    X. Litrico and V. Fromion, Boundary control of hyperbolic conservation laws using a frequency domain approach, Automatica, 45 (2009), 647-656.doi: 10.1016/j.automatica.2008.09.022.


    H. Logemann and S. Townley, Low gain control of uncertain regular linear systems, SIAM J. Control Optim., 35 (1997), 78-116.doi: 10.1137/S0363012994275920.


    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.doi: 10.1007/978-1-4612-5561-1.


    S. A. Pohjolainen, Robust multivariable PI-controllers for infinite dimensional systems, IEEE Transaction Automatic Control, 27 (1982), 17-30.doi: 10.1109/TAC.1982.1102887.


    S. Pohjolainen, Robust controller for systems with exponentially stable strongly continuous semigroups, Journal of Mathematical Analysis and Applications, 111 (1985), 622-636.doi: 10.1016/0022-247X(85)90239-2.


    J. Prüss, On the spectrum of $C_0$- semigroups, Trans. Amer. Math. Soc., 284 (1984), 847-857.doi: 10.2307/1999112.


    J. Rauch and M. Taylor, Exponential decay of solutions to hyperbolic equations in bounded domain, Indiana University Mathematics Journal, 24 (1974), 79-86.doi: 10.1512/iumj.1975.24.24004.


    D. L. Russell, Controllability and stabilizability theory for linear partial differential equations : Recent progress and open questions, Siam Review, 20 (1978), 639-739.doi: 10.1137/1020095.


    D. L. Russell and G. Weiss, A general necessary condition for exact observability, SIAM J. Control and Optimization, 32 (1994), 1-23.doi: 10.1137/S036301299119795X.


    D. Salamon, Realization theory in Hilbert space, Math. Systems Theory, 21 (1989), 147-164.doi: 10.1007/BF02088011.


    M. Tucsnak and G. Weiss, Observation and Control for Operator Semigroups, Birkhäuser, Boston, 2009.doi: 10.1007/978-3-7643-8994-9.


    G. Weiss, Regular linear systems with feedback, Math. Control, Signals & Systems, 7 (1994), 23-57.doi: 10.1007/BF01211484.


    C. Z. Xu and D. X. Feng, Symmetric hyperbolic systems and applications to exponential stability of heat exchangers and irrigation canals, Proceedings of the Mathematical Theory of Networks and Systems, 2000, Perpignan, France.


    C. Z. Xu and H. Jerbi, A robust PI-controller for infinite dimensional systems, Int. J. Control, 61 (1995), 33-45.doi: 10.1080/00207179508921891.


    C. Z. Xu and G. Sallet, Proportional and integral regulation of irrigation canal systems governed by the Saint Venant equation, Proceedings of the 14th IFAC World Congress, 1999, Beijing, China.


    C. Z. Xu and G. Sallet, Exponential stability and transfer functions of processes governed by symmetric hyperbolic systems, ESAIM: Control, Optimization and Calculus of Variations, 7 (2002), 421-442.doi: 10.1051/cocv:2002062.

  • 加载中

Article Metrics

HTML views() PDF downloads(166) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint